# SDR MALA954693

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC848B
- System (JASC): 2730 · Elevator Control System
- Part: Control Box
- Part number: 2782168007
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3224 - ON CLIMB-OUT FROM MSP, WITH THE GEAR UP, THE OUT OF TRIM FOR TAKEOFF WARNING HORN SOUNDED.  WHEN THE PITCH TRIM WAS PUT IN THE GREEN ARC, THE HORN STOPPED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE PITCH TRIM WARNING CONTROL BOX, P/N 27-82168-007, AND ADJUSTED THE POTENTIOMETER IAW SA227 MM 27-40-10.  (M)
